# SDR AALA202106289302

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 5 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  REPLACED HINGE ARM #5 ON LEFT HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
